Results 1 to 3 of 3

Thread: I get arthralgia at the end of my steroids everytime

  1. #1
    Join Date
    Sep 2009
    Posts
    67
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default I get arthralgia at the end of my steroids everytime

    I have taken medrol packs for lumbar strains twice before and both times I ended up with arthritis type pain and a slight fever toward the end of the pack. this time I am at the end of a 3 week corse of solumedrol and I feel like my bones are bruised. there is no swelling or inflamation but my nuckles and elbows and toes hurt. my skin hurts to touch around that area like the flu. I know this is related and I called the pharmacist they said that this could happen when you get off too quickly but I am taking it slow. she also said that this should not happen after only taken it a short time. well it is. like I said it is undeniably related to the steroids because it happens every time right at the end of the corse in fact I predicted and braced myself for this. does anyone else have this problem.

  2. #2
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    hi ricketyrose, i have never taken the pac...my dr. has given me the medrol injections, but i have only had two of those. I don't remember experiencing the same thing that is happening to you. I have gone through times where my skin hurt to be touched, but i don't recall if it was at the time after my shots. Sorry this is happening to you, i hope someone comes along with information for you.
    Phyllis

    share a smile today

  3. #3
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Exclamation

    Ricketyrose,
    Many people with AVN (avascular necrosis or osteonecrosis) got it after taking steroids. Check it out on Google. I have AVN, but I've never taken steroids.
    I wonder if perhaps you could be a candidate for it, since you've had such a reaction to taking them?
    Just my two cents worth,
    Marla

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •